Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

myka34

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

1 Neutral

About myka34

  • Rank
    New Member
  1. Careful. If your really worried about your hair you might wanna stop. one of the main reason i haven't done Accutane a third time (yes THIRD time....already did two full courses a year apart and no success! ) is that the side effects can vary so much... and they can be different every time. So if your losing your hair and you KNOW its from the Accutane maybe you should stop... its a tough choice though when you've had horrible acne your whole life: be bald and have clear skin or have hair and
  2. Cetaphil and Vaseline were a god send to me when I was on Accutane (taken two full courses but still have acne ) I don't understand ppl saying that they were told to let skin be dry or not use moisturizer unless absolutely necessary?!?!? One thing i remember super clear is the terribly DRY LIPS always cracking and bleeding and your skin becomes PAPER THIN!!! like a 90 year old women!!! (nothing against 90 year olds! love em!!!) Just remember to keep a REALLY healthy diet and drink LOTS of
  3. Hi, i'm a 34 year old female on NO hormonal medication i.e. birth control or any other medications that would make me break out. (I only take a multivitamin and occasional anti-anxiety or pain Rx) I have completed TWO full courses of Accutane and I STILL break out till this day! I'm not trying to be negative and I hope you have better luck than me but depressingly enough the treatment didn't "stick" for me. Its VERY frustrating and it was WONDERFUL not having acne when I was on it but OMG when
×